Use este identificador para citar ou linkar para este item: http://repositorio.bc.ufg.br/handle/ri/15248
Tipo do documento: Artigo
Título: Lines of principal curvature around umbilics and whitney umbrellas
Autor: Garcia, Ronaldo Alves
Gutierrez Vidalon, Carlos Teobaldo
Tello, Jorge Manuel Sotomayor
Abstract: In this paper is studied the configuration of lines of curvature near a Whitney 3 umbrella which is the unique stable singularity for maps of surfaces into R . The pattern of such configuration is established and characterized in terms of the 3-jet of the map. The result is used to establish an expression for the Euler-Poincare characteristic in terms of the number of umbilics and umbrellas.
País: Outros
Unidade acadêmica: Instituto de Matemática e Estatística - IME (RG)
Citação: GARCIA, Ronaldo; GUTIERREZ, Carlos ; SOTOMAYOR, Jorge. Lines of principal curvature around umbilics and whitney umbrellas. Tohoku Mathematical Journal, Sendai, v. 52, n. 2, p. 163-172, 2000.
Tipo de acesso: Acesso Aberto
URI: http://repositorio.bc.ufg.br/handle/ri/15248
Data de publicação: 2000
Aparece nas coleções:IME - Artigos publicados em periódicos

Arquivos associados a este item:
Arquivo Descrição TamanhoFormato 
Artigo - Ronaldo Alves Garcia - 2000.pdf852,41 kBAdobe PDFThumbnail
Baixar/Abrir


Este item está licenciada sob uma Licença Creative Commons Creative Commons